BibTeX record journals/jgt/MuderWW88

download as .bib file

@article{DBLP:journals/jgt/MuderWW88,
  author    = {Douglas J. Muder and
               Margaret Lefevre Weaver and
               Douglas B. West},
  title     = {Pagenumber of complete bipartite graphs},
  journal   = {Journal of Graph Theory},
  volume    = {12},
  number    = {4},
  pages     = {469--489},
  year      = {1988},
  url       = {https://doi.org/10.1002/jgt.3190120403},
  doi       = {10.1002/jgt.3190120403},
  timestamp = {Thu, 18 May 2017 09:51:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/MuderWW88},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier